Article citationsMore>>

J. Hietarinta, “A Search for Bilinear Equations Passing Hirota’s Three-Soliton Condition. II. mKdV-Type Bilinear Equations,” Journal of Mathematical Physics, Vol. 28, No. 9, 1987, pp. 2094-2101. doi:10.1063/1.527421

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.